# SDR NYBA9711

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5776D
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5030
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 355A35203400
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED. REPLACED COUPLING
